MathSciNet Relay Station
MathSciNet bibliographic data
MR1605984 (2000b:54003) 54A10 (54D05 54D25 54D70 54D80 54F65)
Kennedy, G. J.; McCartan, S. D. Singular sets and maximal topologies. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3375–3382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement